# SDR SWIA202056179

- Difficulty date: December 10, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FLOOR BEAM TOP OTBD FLANGE LBL 27 BETWEEN FS 559.00+112 - 621.00. MULTIPLE AREAS MARKED.   (C-CHECK) RO 2/9/2021   COMPLIED WITH REO 601R-53-00-005 REV B DATED 2011/01/06 AND REO 601R-53-61-7523 REV -- DATED 2020-12-30 "WITHIN LIMITS," FOR REPAIR CORROSION ON FLOOR BEAM TOP OTBD FLANGE LBL 27 BETWEEN FS 559.00+112 - 621.00 . COMPLIED WITH SKY CARD 51-900-1003-SKY.  RESTORED FINISH AND CIC
